MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVS STEM/CUP EXTRACT ADPTR HNDL; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. UNIVERS REVS STEM/CUP EXTRACT ADPTR HNDL; MANUAL INSTR, GENERAL SURGICAL
Model Number UNIVERS REVS STEM/CUP EXTRACT ADPTR HNDL
Medical Device Problem Codes Component Incompatible (1108); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/03/2025, it was reported by a sales representative via (b)(4) that an ar-9512 univers revers¿ stem/cup extraction adapter handle would not thread into the suture cup trial.It was attempted to thread into other suture cups and none worked.This was discovered during an rtsa procedure with no patient harm.The case was completed successfully using another device from a different humeral 2 tray.When compared to the functional inserter, it was found that the complaint device had a smaller diameter at the tip and threads.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
One unpackaged ar-9512 revers¿ stem/cup extraction adapter (batch 37622421) was received for investigation.Visual inspection noted: surface wear and discoloration along the body.Chipping on the handle.Damaged/stripped threads.Functional testing was not performed due to damage to the threads.The most likely cause of the reported failure is wear-and-tear damage sustained in the field over time.The device was manufactured in 2024.The complaint allegation is confirmed.Refer to the attached investigation photos.

Brand Name
UNIVERS REVS STEM/CUP EXTRACT ADPTR HNDL
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23618778
Report Number1220246-2025-05136
Device Sequence Number15721498
Product Code MDM
UDI-Device Identifier00888867061866
UDI-Public(01)00888867061866(11)241031(10)37622421
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVS STEM/CUP EXTRACT ADPTR HNDL
Device Catalogue NumberAR-9512
Device Lot Number37622421
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date11/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown